# SDR FDEA201202280701

- Difficulty date: February 28, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 63,349 hours, 20,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 143N8328U54
- Condition: Corroded
- Location: Bs 665-755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S-17R INBD STRUCTURE BS 665 -755  RBL 64, CORRODED.  REMOVED AND REPLACED INBOARD STRUCTURE IAW SRM 51-40-02 & DWG  143N8328.  REMOVED CORROSION IAW SRM 51-10-02, FOUND OUT OF LIMITS IAW  53-30-15 FIG 101 DETAIL III.   MAJOR REPAIR .
